# SDR AU001022

- Difficulty date: July 28, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 655051425
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT NOSE LANDING GEAR DOOR FORWARD HINGE BRACKET CRACKED ACROSS WEB. CRACK LENGTH 23MM (0.905IN).
